# SDR AALA20150325010

- Difficulty date: March 25, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N9026C
- Make and model: Airbus A319-115
- Aircraft serial: 6429
- Aircraft time: 408 hours, 193 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079020BA
- Part serial: 1451603
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED, EMER NOT DECLARED.  LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB, BEGAN FEELING CABIN PRESS FLUCTUATIONS ACCOMPANIED BY LOUD SQUEAL FROM RT AFT OF ACFT THAT INCREASED WITH ALTITUDE.  R & R OUTFLOW VLV ASSEMBLY IAW AMM 21-31-51.  ACCOMPLISHED OPERATIONAL TEST IAW AMM 21-31-00.  SYS CHECKED NORMAL.
